MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a rtsa procedure on (b)(6) 2020.A revision was then performed due to a loosened glenosphere on (b)(6) 2021 where the following devices were explanted: ar-9564-2839 lot: 19.00602; ar-9503m-06 lot: 19.04678.
 
Additional Manufacturer Narrative
Complaint not confirmed, the humeral insert was found to be heavily worn but relevant and undamaged critical features were found to meet specifications.The cause of the wear and of the glenosphere loosening are undetermined.

Brand Name
HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12075690
Report Number1220246-2021-03327
Device Sequence Number3848774
Product Code PHX
UDI-Device Identifier00888867061279
UDI-Public00888867061279
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberHUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Device Catalogue NumberAR-9503M-06
Device Lot Number19.04678
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;